A note on f-disjunctive languages.
Semigroup forum, Tome 36 (1987), pp. 159-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1987__36_134892,
author = {C.M. Reis},
title = {A note on f-disjunctive languages.},
journal = {Semigroup forum},
pages = {159--166},
year = {1987},
volume = {36},
zbl = {0627.20043},
url = {http://geodesic.mathdoc.fr/item/SF_1987__36_134892/}
}
C.M. Reis. A note on f-disjunctive languages.. Semigroup forum, Tome 36 (1987), pp. 159-166. http://geodesic.mathdoc.fr/item/SF_1987__36_134892/